# SDR COMA0160933

- Difficulty date: November 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 14,360 hours, 13,600 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 6225027001
- Part serial: 219
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,438 hours, 8,919 cycles
- Stage of operation: CL
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

FLIGHT #5843. COPILOTS STABILIZER TRIM IS INTERMITTENT.REPLACED THE COPILOTS TRIM SWITCH.
